You obtain a high much more rapidly by snorting them. You also bypass the time release component of pills by crushing them and snorting... this makes it easier to accidentally overdose. There are many things used in the pills when manufactured. Most of these binders are not designed to snort and some are not even soluble. All kinds of nasal problems can develop - including holes completely through the septum - many of these nose problems develop more rapidly and become much more sinister snorting coke..... its much more caustic than most pills - but the pills also cause the problems. When a substance drains and flows down your throat you are constantly bathing some valuable body parts in narcotics......... the thyroid suffers dramatically from this ... and its not good for any part of you..... There is a lot more, but you should get the picture ...... keep posting if you have any more questions .... or just for support if you need it - lots of good people here that will chat with you .... and a lot of experience....
Don't snort em.... I snorted pills for almost 2 years... constant breathing issues, scabby nose problems... your nose starts to make you look like you have a drug problem (not as severe as with cocaine but over time it's the same) Yes I did it to get messed up faster... and more intensely... chewing them would also do the same (and is also dangerous)... May I ask why you are asking about this?... I hope you are not asking because you are interested in snorting... just remember... your nose will suffer! be strong
no no i am not taking them. i've never taken a pain pill in my life except for otc stuff. my fiance does this, i am worried about him. i try to talk to him about it and its like he doesnt even listen to me. i'm trying to understand whats going through his head. he has a history of depression and lately he has been very depressed,we've been fighting more than usual. i dont know what to do....he can't see that the damn pills are what are making everything worse. i dont know how to approach him without him getting defensive and it turing into a fight. back in the begining of april he tried to detox...got to day # 3.5 and said he couldnt take it anymore. i love him but i'm at my witts end. any suggestions??? anything would be appreciated.
i dont do it....my fiance does and i'm concerned. i know i cant help him unless he wants it but, hes been so depressed lately more than usual dont know what to do to help him. just looking for some help.
When a substanceDrug abuse drains and flows down your throat
you are constantly bathing some valuable body parts in narcotics......... the thyroid suffers dramatically from this
can u explain this in more detail i am concerned about my thyroid...i have many symptoms of graves disease..and have been abusing pain killers for a few years how does it effect the thyroid and why? i was self medicating for a while because of the numerous symptoms id have and i thought it was a thyroid problem i still have to get blood work done...but that is not the reason i started abusing in the first place, i have always had symptoms of thyroid but always thought they were all just isolated problems for example dry skin, weight loss, appetite loss, SWEATING, cold extremities. anymore info you could give me on this would be great.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.